# SDR MALA070055

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 24,146 hours, 26,358 cycles
- Engine: Ge CT79B
- Engine time: 4,635 hours, 5,120 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LEFT CHIP DETECTOR ANNC PULLED POWER BACK TO FI.  ENGINE WAS STABLE FOR 45 SECONDS THEN ITT WENT UP AS TORQUE BOUNCED 20-25 AND THEN THE NG WENT BELOW 20 PERCENT AND SHUT DOWN PER QRD.  REMOVED AND REPLACED LT ENGINE PN ON/OFF CT7-9B S/N ON GE-E785767, SN OFF GE-E785669.
